# SDR XMXR20191211003

- Difficulty date: August 9, 2018
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 1,537 hours, 976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 1141
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,537 hours, 976 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAYS ON IN ARM POSITION OR FLASHES ON/OFF IN ARM AND ON.   REPLACED BATTERY PACK.
